# SDR TRBA20120910001

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 34,784 hours, 31,898 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE END CAPS MISSING ON EMERGENCY FLOOR LIGHT STRIP IN GALLEY AREA.  ACFT REMOVED FROM SERVICE.  REPLACED EMERGENCY FLOOR LIGHT STRIP END CAPS IN GALLEY AREA IAW JIC 25-28-21 RAI 10000.  THE ACFT WAS RETURNED TO SERVICE.
